NECHA 2022 Web Banner RegOpen

Wednesday, October 26

8:00 AM Registration & Exhibits begin (Continental Breakfast)

8:30 – 11:30 AM Pre-Meeting Workshops

11:30 AM – 12:00 PM Break with Exhibitors

12:00 – 1:00 PM Lunch along with Welcome, Opening Remarks & 2022 NECHA Award Announcements

1:00- – 2:00 PM General Session

2:15 – 3:45 PM Concurrent – A – Sessions

3:45 – 4:15 PM Afternoon Break with Exhibitors

4:15 – 5:45 PM Concurrent – B – Sessions

6:00 – 6:45 PM Screening of documentary film “If They Had Known” 

6:00 – 7:00 P 60-Minute Yoga

8:30 – 9:30 PM Dessert & Wine Reception Honoring the 2022 NECHA Award Recipients Sponsored By Emily Nagoski

Thursday, October 27

7:00 AM 30-Minute Yoga

7:30 AM Continental Breakfast (Registration & Exhibits continues)

8:30 – 10:00 AM Concurrent – C – Sessions

10:00 – 10:30 AM Morning Break with Exhibitors

10:30 AM – Noon Concurrent – D – Sessions

Noon – 1:00 PM Lunch & Exhibits

1:00 – 2:00 PM General Session

2:15 – 3:45 PM Concurrent – E – Sessions

3:45 – 4:15 PM Afternoon Break with Exhibitors

4:15 – 5:45 PM Concurrent – F – Sessions

6:00 – 7:00 P 60-Minute Yoga

Friday, October 28

8:00-9:00 AM Continental Breakfast with ’22 – ’23 Board of Directors (Registration continued)

9:15 – 10:45 AM Concurrent – G – Sessions

10:45 – 11:00 AM Morning Break

11:00 – 12:30 pm  PM Concurrent – H – Sessions

© 2022 NECHA Online